# SDR YENA201803060125

- Difficulty date: March 6, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 54,751 hours, 19,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 25 EMERGENCY LIGHT INOPERATIVE.   FOUND THE WIRE HARNESS BROKEN UNDER SEAT GOING TO THE WALL.  R & R THE WIRE HARNESS. OPS NORMAL IAW AMM 33-51-19.
